advertisement
Question
Posted by: Buhle | 2009-01-20

Antibiotics and a Pill

Hi,

Just wondering, Antibiotics can they cancell a pill? i am on a pill and was on antibiotics last week so i just wanted to know how safe am i?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Antibiotics do interfere with the Pill. You should use extra precautions while on the antibiotic and for 2 weeks after completing the course.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: FTM | 2009-01-20

Hi there,

I have been on the pill for years, was on antibiotics in July 08 for bronchitis, went to the Dr in August cause I thought I had a stomach bug and turned out 4 weeks pregnant... take extra precautions... :o)

23W5D

Reply to FTM

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement